# SDR SIMA20251204001

- Difficulty date: December 4, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 28,134 hours, 18,636 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 10012463
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL AT ALTITUDE. ENG BLEED SYS - XBLD OPERATIVE - M1 BLEED 1 PRESSURE UNSTABLE IN CRUISE 6-47 PSI AND RATE CHANGES OF -250/200 MSG EVENTUALLY CLEARED VIA QRH PROCEDURE INFO TO MTX. INFO NOTED TO MTX MOC 230070. RAR LH ENGINE NAPRSOV HIGH STAGE BLEED VALVE IAW ERJ 175 AMM 36-11-03. OPC GOOD. MEL RESTORED.
